Open Access
Translator Disclaimer
April 2004 Finite sample properties of multiple imputation estimators
Jae Kwang Kim
Author Affiliations +
Ann. Statist. 32(2): 766-783 (April 2004). DOI: 10.1214/009053604000000175

Abstract

Finite sample properties of multiple imputation estimators under the linear regression model are studied. The exact bias of the multiple imputation variance estimator is presented. A method of reducing the bias is presented and simulation is used to make comparisons. We also show that the suggested method can be used for a general class of linear estimators.

Citation

Download Citation

Jae Kwang Kim. "Finite sample properties of multiple imputation estimators." Ann. Statist. 32 (2) 766 - 783, April 2004. https://doi.org/10.1214/009053604000000175

Information

Published: April 2004
First available in Project Euclid: 28 April 2004

zbMATH: 1048.62012
MathSciNet: MR2060177
Digital Object Identifier: 10.1214/009053604000000175

Subjects:
Primary: 62D05
Secondary: 62J99

Keywords: missing data , nonresponse , variance estimation

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.32 • No. 2 • April 2004
Back to Top